Integral geometry and the problem of determining the Riemannian
Doklady Akademii Nauk, Tome 316 (1991) no. 5, pp. 1033-1034
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_5_a0,
author = {R. Kh. Amirov},
title = {Integral geometry and the problem of determining the {Riemannian}},
journal = {Doklady Akademii Nauk},
pages = {1033--1034},
year = {1991},
volume = {316},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_5_a0/}
}
R. Kh. Amirov. Integral geometry and the problem of determining the Riemannian. Doklady Akademii Nauk, Tome 316 (1991) no. 5, pp. 1033-1034. http://geodesic.mathdoc.fr/item/DAN_1991_316_5_a0/